# SDR IPXA2017031615239

- Difficulty date: March 6, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,661 hours, 10,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A300532016407131
- Condition: Debonded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR PANEL 131RG HAD SEVERAL AREAS OF DISBONDMENT.  REPAIRED IAW EO A300-5320-42721-F.
